Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 1, NWS Houston/Galveston, TX

January 1, 201415 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Jan 1, 2014, 7:33 PM CST for 15 counties in Texas. It took effect at Jan 2, 2014, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2014, 7:33 PM CST (01:33 UTC)
In effect from
Jan 2, 2014, 6:00 AM CST
Expired
Jan 2, 2014, 6:00 PM CST
In force
12 hr
Issued by
NWS Houston/Galveston, TX

Counties Austin County, TX, Brazoria County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX, Jackson County, TX, Liberty County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Waller County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 58 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2014-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2014-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS74 KHGX 020133
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
733 PM CST WED JAN 1 2014

...DENSE FOG ADVISORY IN EFFECT TONIGHT AND WIND ADVISORY FOR
THURSDAY...

.ONSHORE SOUTHEASTERLY WINDS TODAY BROUGHT BACK MOISTURE TO THE
REGION AND WILL LIKELY LEAD TO AREAS OF FOG DEVELOPING WITH
VISIBILITIES LOWERING THIS EVENING FROM A COUPLE OF MILES TO ONE
HALF MILE OR LESS. A FRONT WILL SWEEP THROUGH THE AREA AFTER
MIDNIGHT AND SHOULD SCOUR OUT THE MOISTURE. GUSTY NORTH WINDS OF
15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH WILL BE COMMON FROM 6 AM
THROUGH NOON THEN SHOULD GRADUALLY DIMINISH INLAND WHILE ALONG THE
COAST THE STRONG WINDS WILL BE SLOWER TO RELAX.

TXZ200-213-226-227-235-020945-
/O.NEW.KHGX.WI.Y.0001.140102T1200Z-140102T2100Z/
/O.CON.KHGX.FG.Y.0001.000000T0000Z-140102T0800Z/
FORT BEND-HARRIS-JACKSON-LIBERTY-WHARTON-
INCLUDING THE CITIES OF...CLEVELAND...DAYTON...EDNA...EL CAMPO...
HOUSTON...HUMBLE...KATY...LIBERTY...MISSOURI CITY...PASADENA...
PIERCE...RICHMOND...ROSENBERG...SUGAR LAND...TOMBALL...WHARTON
733 PM CST WED JAN 1 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST
THURSDAY. 

* EVENT...FOG WILL DEVELOP OVER THE AREA THIS EVENING WITH
  VISIBILITIES LOWERING TO ONE HALF MILE OR LESS. GUSTY NORTH
  WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT THAT WILL END THE
  FOG BUT WINDS WILL STRENGTHEN AND SUSTAINED WINDS OF 15 TO 25
  MPH WITH HIGHER GUSTS CAN BE EXPECTED FROM FROM 6 AM THROUGH AT
  LEAST EARLY AFTERNOON.

* TIMING...FOG DEVELOPING BETWEEN 6 AND 9 PM. CLEARING WITH A 
  COLD FRONT THAT SWEEPS SOUTHEASTWARD THROUGH THE REGION AFTER 
  MIDNIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS AND
ELEVATED ROADWAYS.

&&

$$

TXZ214-236>238-020945-
/O.NEW.KHGX.WI.Y.0001.140102T1200Z-140103T0000Z/
/O.CON.KHGX.FG.Y.0001.000000T0000Z-140102T0800Z/
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY...
MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE
733 PM CST WED JAN 1 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY. 

* EVENT...FOG WAS CONTINUING TO DEVELOP AND LOWERING VISIBILITIES
  TO LESS THAN 2 MILES. THE FOG WILL BECOME MORE WIDESPREAD
  THROUGHOUT THE EVENING HOURS AND AREAS OF FOG WILL LIKELY REDUCE
  VISIBILITY TO ONE HALF MILE OR LESS. A COLD FRONT WILL PASS
  THROUGH THE AREA BETWEEN 1 AND 3 AM AND WILL USHER IN DRY GUSTY
  NORTH WINDS. THE WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS
  TO 30 TO 35 MPH AFTER 6 AM. 

* TIMING...FOG DEVELOPING BETWEEN 6 AND 9 PM. CLEARING WITH A COLD
  FRONT THAT SWEEPS SOUTHEASTWARD THROUGH THE REGION AFTER
  MIDNIGHT. WIND ADVISORY IN EFFECT AFTER 6 AM THROUGH 6 PM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS AND
ELEVATED ROADWAYS OR CAUSEWAYS.

&&

$$

TXZ178-179-199-210>212-020945-
/O.NEW.KHGX.WI.Y.0001.140102T1200Z-140102T2100Z/
AUSTIN-COLORADO-MONTGOMERY-POLK-SAN JACINTO-WALLER-
INCLUDING THE CITIES OF...BELLVILLE...BROOKSHIRE...COLDSPRING...
COLUMBUS...CONROE...CORRIGAN...EAGLE LAKE...HEMPSTEAD...
LIVINGSTON...ONALASKA...PRAIRIE VIEW...SEALY...SHEPHERD...
THE WOODLANDS...WEIMAR...WILLIS
733 PM CST WED JAN 1 2014

...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST
THURSDAY. 

* EVENT...GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD
  FRONT THAT WILL SWEEP THROUGH THE AREA AFTER MIDNIGHT AND WINDS
  WILL STRENGTHEN WITH SUSTAINED WINDS OF 15 TO 25 MPH WITH HIGHER
  GUSTS.

* TIMING...6 AM THROUGH AT LEAST EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS AND
ELEVATED ROADS.

&&

$$
1 follow-up statement
885 
WWUS74 KHGX 021001
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 AM CST THU JAN 2 2014

...WIND ADVISORY IN EFFECT THURSDAY...

.A COLD FRONT WILL BRING NORTH WINDS OF 15 TO 25 MPH TODAY.GUSTS
OF 25 TO 35 MPH WILL BE COMMON FROM 6 AM THROUGH NOON THEN SHOULD
GRADUALLY DIMINISH INLAND WHILE REMAINING STRONG ALONG THE COAST
THROUGH EARLY EVENING.

TXZ178-179-199-200-210>213-226-227-235-022100-
/O.CON.KHGX.WI.Y.0001.140102T1200Z-140102T2100Z/
AUSTIN-COLORADO-FORT BEND-HARRIS-JACKSON-LIBERTY-MONTGOMERY-POLK-
SAN JACINTO-WALLER-WHARTON-
INCLUDING THE CITIES OF...BELLVILLE...BROOKSHIRE...CLEVELAND...
COLDSPRING...COLUMBUS...CONROE...CORRIGAN...DAYTON...EAGLE LAKE...
EDNA...EL CAMPO...HEMPSTEAD...HOUSTON...HUMBLE...KATY...LIBERTY...
LIVINGSTON...MISSOURI CITY...ONALASKA...PASADENA...PIERCE...
PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SHEPHERD...
SUGAR LAND...THE WOODLANDS...TOMBALL...WEIMAR...WHARTON...WILLIS
401 AM CST THU JAN 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* EVENT...GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD 
  FRONT THAT WILL SWEEP THROUGH THE AREA AFTER MIDNIGHT AND 
  WINDS WILL STRENGTHEN WITH SUSTAINED WINDS OF 15 TO 25 MPH 
  WITH HIGHER GUSTS. 

* TIMING...6 AM THROUGH AT LEAST EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS AND
ELEVATED ROADS.

&&

$$

TXZ214-236>238-022115-
/O.CON.KHGX.WI.Y.0001.140102T1200Z-140103T0000Z/
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY...
MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE
401 AM CST THU JAN 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...STRONG WINDS IN THE WAKE OF A COLD FRONT. WINDS WILL
  INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH AFTER 6 AM.

* TIMING...STRONG WINDS ARE EXPECTED WITH THE FRONTAL PASSAGE
  THURSDAY MORNING THROUGH EARLY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS AND
ELEVATED ROADWAYS OR CAUSEWAYS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Jan 1, 5:42 PM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Jan 1, 5:42 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
542 PM CST WED JAN 1 2014

.DISCUSSION...
SEE AVIATION FOR 0Z TAF ISSUANCE.

&&

.AVIATION...
WEBCAMS ALONG THE COAST SHOWING SOME PRETTY THICK SEA FOG JUST OFF
THE COAST ALONG THE COOLER SHELF WATERS. KGLS AND KLBX WILL MOST
LIKELY BE THE ONLY TAF SITES TO BE AFFECTED BY THE SEA FOG. THE
OTHER MAIN FEATURE WILL BE THE COLD FRONT PUSHING SOUTHWARDS.
WINDS WILL START TO VEER AHEAD OF THE FRONT WITH NORTHWEST WINDS
PICKING UP SPEED BEHIND THE FRONT. THE FRONT SHOULD BE AT KCLL BY
2 AM. IT WILL QUICKLY PUSH TOWARDS THE SOUTHEAST AND BE AT THE
COAST BY 6 AM. 850 - 700 MB WINDS ARE FORECASTED TO BE STRONG
BEHIND THE FRONT APPROACHING 40KTS. THIS WILL TRANSLATE INTO
FREQUENT GUSTS IN THE 20 TO 25KT RANGE FOR THE TAF SITES. SKIES
WILL CLEAR AS THE FRONT PASSES LEAVING VFR IN ITS WAKE. 23

&&

.PREV DISCUSSION... /ISSUED 319 PM CST WED JAN 1 2014/

DISCUSSION...
A SERIES OF UPPER LEVEL TROUGHS WILL MOVE ACROSS SE TX OVER THE
NEXT SEVEN DAYS. THIS WILL RESULT IN TWO COLD FRONTS MOVING
THROUGH THE AREA TO BRING COLD TEMPERATURES FOR THURSDAY AND EARLY
FRIDAY...A WARM UP OVER THE WEEKEND...AND ANOTHER COLD AIRMASS
EARLY NEXT WEEK. RAIN CHANCES WILL ACCOMPANY EACH FRONTAL PASSAGE.

THE UPPER LEVEL TROUGH OVER TEXAS THIS AFTERNOON WILL MOVE EAST
OVER THE NEXT 24 HOURS. THIS WILL HELP PUSH THE COLD FRONT OVER
THE PANHANDLE AT MID AFTERNOON THROUGH SE TX TONIGHT AND OFF THE
COAST AROUND SUNRISE THURSDAY MORNING. SOME PATCHY FOG MAY
ACCOMPANY LIGHT RAIN OVER PORTIONS OF THE COASTAL COUNTIES. THE
DEWPOINTS MAY REACH HIGH ENOUGH OVER THE BAYS AND THE NEAR COASTAL
GULF WATERS TO PRODUCE SEA FOG. FOR NOW DENSE FOG DOES NOT LOOK
PROBABLE...BUT FEEL IF FOG DOES DEVELOP IT WILL DISPERSE OVERNIGHT
TONIGHT AS THE FRONT PUSHES THROUGH THESE LOCATIONS. THE COLDEST
PERIOD WILL BE THURSDAY NIGHT AND FRIDAY MORNING AS SURFACE RIDGE
MOVES OVERHEAD. ONSHORE WINDS WILL HELP GENERATE A WARMING TREND
BEGINNING FRIDAY AFTERNOON AND NIGHT.

THE MODELS LOOKED SIMILAR FOR THE WEEKEND SYSTEM. THE COLD FRONT
STILL LOOKS TO MOVE THROUGH THE AREA SATURDAY NIGHT AND SUNDAY
MORNING. THE MODELS THEN BEGIN TO DIFFER ON THE PATTERN ALOFT
FOLLOWING THE FRONTAL PASSAGE...WITH THE GFS KEEPING THE COLDEST
AIRMASS FURTHER NORTH THAN THE ECMWF. BECAUSE OF THIS...ONLY MADE
SOME TWEAKS TO THE FORECAST FOLLOWING SUNDAY TO BE MORE IN LINE
WITH THE SURROUNDING OFFICES.

40

MARINE...
EAST WINDS AT 10 TO 15 KNOTS AND 3 TO 4 FOOT SEAS WILL CONTINUE
THROUGH TONIGHT. A STRONG COLD FRONT WILL MOVE OFF THE COAST
AROUND DAYBREAK TOMORROW MORNING WITH STRONG OFFSHORE WINDS
DEVELOPING IN ITS WAKE. CAUTION FLAGS WILL BE RAISED FOR OFFSHORE
WATERS LATE TONIGHT AND SMALL CRAFT ADVISORIES WILL BE IN EFFECT
FOR ALL COASTAL WATERS BEGINNING AT 6AM TOMORROW MORNING AND
CONTINUING THROUGH TOMORROW AFTERNOON. NORTH WINDS 20 TO 25 KNOTS
AND 5 TO 9 FOOT SEAS ARE LIKELY BEHIND THE FRONT.

AN ONSHORE FLOW WILL RESUME BY LATE FRIDAY AFTERNOON AND WILL
PERSIST UNTIL THE NEXT COLD FRONT ARRIVES ON SUNDAY MORNING.
CAUTION FLAGS ARE LIKELY SUNDAY MORNING AND ADVISORIES MIGHT BE
NEEDED SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. 44

PREV DISCUSSION... /ISSUED 1154 AM CST WED JAN 1 2014/

AVIATION...
THE MVFR CLOUD DECK HAS ERODED OVER MUCH OF THE HGX FORECAST AREA
BY NOON TODAY EXCEPT ALONG THE IMMEDIATE COAST. INLAND TERMINALS
MAY EXPERIENCE BRIEF PERIODS OF MVFR CIG CONDITIONS THIS
AFTERNOON...HOWEVER...PREVAILING CIGS SHOULD RUN FROM 070-100
FEET. MVFR CIGS WILL MOVE BACK IN BY LATE AFTERNOON AND EARLY
EVENING...WITH OVERNIGHT LIGHT RAIN AND DRIZZLE POSSIBLE AT
TERMINALS TO THE SOUTH AND EAST OF THE HOUSTON METRO AREA.

A STRONG COLD FRONT WILL CROSS THE FORECAST AREA TONIGHT. THE
FRONT SHOULD PASS THROUGH KCLL AROUND 05Z...THROUGH THE HOUSTON
METRO AREA AROUND 08Z...AND OFF THE COAST AROUND 11Z TOMORROW
MORNING. VFR CONDITIONS WITH GUSTY NORTH WINDS SHOULD PREVAIL
DURING THE DAY ON THURSDAY. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      34  50  27  53  39 /  10  10   0   0  10
HOUSTON (IAH)              40  54  31  54  37 /  10  10   0   0  10
GALVESTON (GLS)            48  56  36  52  46 /  20  10   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO 3 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM THURSDAY AFTERNOON
     THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: GALVESTON
     BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
     20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM THURSDAY EVENING
     THROUGH LATE THURSDAY NIGHT FOR THE FOLLOWING ZONES: WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO 2 AM CST FRIDAY FOR
     THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
     SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 2 AM CST THURSDAY
     THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM LATE THURSDAY NIGHT
     THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM.

&&

AVIATION/MARINE...23
Hazardous weather outlook, Jan 1, 3:59 AM CST, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
359 AM CST WED JAN 1 2014

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-021000-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
359 AM CST WED JAN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 6:19 PM CSTDense Fog AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 3 more8 hr
Jan 1, 7:16 PM CSTMarine Dense Fog AdvisoryHGX7 hr
Jan 2, 3:31 AM CSTLow Water AdvisoryHGX20 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.